MENU

You are here

Publications

Export 152 results:
Filters: First Letter Of Last Name is L  [Clear All Filters]
Book Chapter
DeSimone A, Alouges F, Lefebvre A. Biological Fluid Dynamics, Non-linear Partial Differential Equations. In: Encyclopedia of Complexity and Systems Science / Robert A. Meyers (ed.). - Springer, 2009, 548-554. Encyclopedia of Complexity and Systems Science / Robert A. Meyers (ed.). - Springer, 2009, 548-554. ; 2009. Available from: http://hdl.handle.net/1963/2630
Auricchio F, Conti M, Lefieux A, Morganti S, Reali A, Rozza G, Veneziani A. Computational methods in cardiovascular mechanics. In: Labrosse MF Cardiovascular Mechanics. Cardiovascular Mechanics. CRC Press; 2018. p. 54. Available from: https://www.taylorfrancis.com/books/e/9781315280288/chapters/10.1201%2Fb21917-5
Auricchio F, Conti M, Lefieux A, Morganti S, Reali A, Rozza G, Veneziani A. Computational methods in cardiovascular mechanics. In: Labrosse MF Cardiovascular Mechanics. Cardiovascular Mechanics. CRC Press; 2018. p. 54. Available from: https://www.taylorfrancis.com/books/e/9781315280288/chapters/10.1201%2Fb21917-5
Lassila T, Manzoni A, Quarteroni A, Rozza G. Generalized reduced basis methods and n-width estimates for the approximation of the solution manifold of parametric PDEs. In: Springer, Indam Series, Vol. 4, 2012. Springer, Indam Series, Vol. 4, 2012. Springer; 2012. Available from: http://hdl.handle.net/1963/6340
Arici F, D'Andrea F, Landi G. Pimsner Algebras and Circle Bundles. In: Alpay D, Cipriani F, Colombo F, Guido D, Sabadini I, Sauvageot J-L Noncommutative Analysis, Operator Theory and Applications. Noncommutative Analysis, Operator Theory and Applications. Cham: Springer International Publishing; 2016. pp. 1–25. Available from: https://doi.org/10.1007/978-3-319-29116-1_1
Conference Paper
Bianchini S, Cavalletti F. The Monge Problem in Geodesic Spaces. In: Bressan A, Chen G-QG, Lewicka M, Wang D Nonlinear Conservation Laws and Applications. Nonlinear Conservation Laws and Applications. Boston, MA: Springer US; 2011. pp. 217–233.
Demo N, Tezzele M, Gustin G, Lavini G, Rozza G. Shape Optimization by means of Proper Orthogonal Decomposition and Dynamic Mode Decomposition. In: Technology and Science for the Ships of the Future: Proceedings of NAV 2018: 19th International Conference on Ship & Maritime Research. Technology and Science for the Ships of the Future: Proceedings of NAV 2018: 19th International Conference on Ship & Maritime Research. Trieste, Italy: IOS Press; 2018. Available from: http://ebooks.iospress.nl/publication/49229
Conference Proceedings
Sartori A, Baroli D, Cammi A, Luzzi L, Rozza G. A reduced order model for multi-group time-dependent parametrized reactor spatial kinetics. 22nd International Conference on Nuclear Engineering ICONE22 [Internet]. 2014 :V005T17A048-V005T17A048. Available from: http://urania.sissa.it/xmlui/handle/1963/35123
Journal Article
Altafini C, Lini G. Achieving unanimous opinions in signed social networks. [Internet]. 2014 . Available from: http://urania.sissa.it/xmlui/handle/1963/34935
Stabile G, Hijazi S, Lorenzi S, Mola A, Rozza G. Advances in Reduced order modelling for CFD: vortex shedding around a circular cylinder using a POD-Galerkin method. Communication in Applied Industrial Mathematics [Internet]. 2017 . Available from: https://arxiv.org/abs/1701.03424
Landi G, Marmo G. Algebraic differential calculus for gauge theories. Nuclear Phys. B. Proc. Suppl. 18A (1990), 171 [Internet]. 1990 . Available from: http://hdl.handle.net/1963/891
Landi G, Marmo G. Algebraic reduction of the \\\'t Hooft-Polyakov monopole to the Dirac monopole. Phys. Lett. B 201 (1988), no. 1, 101-104. [Internet]. 1988 . Available from: http://hdl.handle.net/1963/578
Lazzaroni G, Nardini L. Analysis of a Dynamic Peeling Test with Speed-Dependent Toughness. SIAM Journal on Applied Mathematics [Internet]. 2018 ;78:1206-1227. Available from: https://doi.org/10.1137/17M1147354
Dal Maso G, Fonseca I, Leoni G. Analytical validation of a continuum model for epitaxial growth with elasticity on vicinal surfaces. [Internet]. 2013 . Available from: http://hdl.handle.net/1963/7245
Agrachev AA, Lee P. Bishop and Laplacian Comparison Theorems on Three Dimensional Contact Subriemannian Manifolds with Symmetry. [Internet]. 2011 . Available from: http://hdl.handle.net/1963/6508
Lassila T, Manzoni A, Quarteroni A, Rozza G. Boundary control and shape optimization for the robust design of bypass anastomoses under uncertainty. Mathematical Modelling and Numerical Analysis, in press, 2012-13 [Internet]. 2012 . Available from: http://hdl.handle.net/1963/6337
Lucantonio A, Roché M, Nardinocchi P, Stone HA. Buckling dynamics of a solvent-stimulated stretched elastomeric sheet. [Internet]. 2014 . Available from: http://urania.sissa.it/xmlui/handle/1963/34967
Landi G, Bartocci C, Bruzzo U. Chern-Simons forms on principal superfiber bundles. J.Math.Phys.31:45,1990 [Internet]. 1990 . Available from: http://hdl.handle.net/1963/590
Crismale V, Lazzaroni G, Orlando G. Cohesive fracture with irreversibility: Quasistatic evolution for a model subject to fatigue. Mathematical Models and Methods in Applied Sciences [Internet]. 2018 ;28:1371-1412. Available from: https://doi.org/10.1142/S0218202518500379
Sartori A, Baroli D, Cammi A, Chiesa D, Luzzi L, Ponciroli RR, Previtali E, Ricotti ME, Rozza G, Sisti M. Comparison of a Modal Method and a Proper Orthogonal Decomposition approach for multi-group time-dependent reactor spatial kinetics. Annals of Nuclear Energy [Internet]. 2014 ;71:229. Available from: http://urania.sissa.it/xmlui/handle/1963/35039
Lo Giudice A, Cacciola S, Donten-Bury M, Dumitrescu O, Park J. Cones of divisors of blow-ups of projective spaces. Le Matematiche (Catania), volume 66, Issue no.2, (2011), pages : 153-187 [Internet]. 2011 . Available from: http://hdl.handle.net/1963/6613
Lucardesi I, Morandotti M, Scala R, Zucco D. Confinement of dislocations inside a crystal with a prescribed external strain. [Internet]. 2016 . Available from: http://urania.sissa.it/xmlui/handle/1963/35247
Agrachev AA, Lee P. Continuity of optimal control costs and its application to weak KAM theory. Calculus of Variations and Partial Differential Equations. Volume 39, Issue 1, 2010, Pages 213-232 [Internet]. 2010 . Available from: http://hdl.handle.net/1963/6459
Lerario A. Convex pencils of real quadratic forms. Discrete and Computational Geometry, Volume 48, Issue 4, December 2012, Pages 1025-1047 [Internet]. 2012 . Available from: http://hdl.handle.net/1963/7099
Dal Maso G, Lazzaroni G. Crack growth with non-interpenetration : a simplified proof for the pure Neumann problem. Discrete and Continuous Dynamical Systems - Series A 31 (2011) 1219-1231 [Internet]. 2011 . Available from: http://hdl.handle.net/1963/3801

Pages

Sign in